# SDR CALA2015081700680

- Difficulty date: August 15, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 56,513 hours, 19,132 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC152027791
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW EA 5320-02076 STEP 5.2 PERFORMED HFEC INSP IAW NDT PART 6 5 1-00-00 PROCEDURE 16.  FOUND CRACK INDICATION IN HOLE NR 1, LBL 24. 75.  REPAIRED SEAT TRACK AT STATION 727B, LBL 24.75 IAW ECRA 5320-0257 0.
